The jab .... Have you had it and have you had any after effects ?

holyphuc

Old-Salt
This is a list just from my family, of course its nothing to do with the vaccine, just coincidence
Mother: TIA after booster
Mother's cousin: TIA after booster
Father in law: TIA after 2nd jab, he refused booster
Brother in law : TIA after booster
Father: unexplainable rectal bleeding,after booster, no cancer found with endoscopy and colonoscopy, cause unknown.
 

Rab_C

LE
This is a list just from my family, of course its nothing to do with the vaccine, just coincidence
Mother: TIA after booster
Mother's cousin: TIA after booster
Father in law: TIA after 2nd jab, he refused booster
Brother in law : TIA after booster
Father: unexplainable rectal bleeding,after booster, no cancer found with endoscopy and colonoscopy, cause unknown.
TIA?
 
This is a list just from my family, of course its nothing to do with the vaccine, just coincidence
Mother: TIA after booster
Mother's cousin: TIA after booster
Father in law: TIA after 2nd jab, he refused booster
Brother in law : TIA after booster
Father: unexplainable rectal bleeding,after booster, no cancer found with endoscopy and colonoscopy, cause unknown.

What was the booster ?
Mine was Pfizer
 
This is a list just from my family, of course its nothing to do with the vaccine, just coincidence
Mother: TIA after booster
Mother's cousin: TIA after booster
Father in law: TIA after 2nd jab, he refused booster
Brother in law : TIA after booster
Father: unexplainable rectal bleeding,after booster, no cancer found with endoscopy and colonoscopy, cause unknown.
All yellow carded?
 

holyphuc

Old-Salt
No they dont want to make a fuss, B-i-L did but hes in USA on their version.

SWMBO who is an accupuncturist has several patients with bad reactions,ranging from debilitataing fatigue to heart attacks, some after 1st dose, some 2nd (heart attack), most after booster. All told by quacks that its nothing to do with the vaccine.
 
Last edited:
No they dont want to make a fuss, B-i-L did but hes in USA on their version.

SWMBO who is an accupuncturist has several patients with bad reactions,ranging from debilitataing fatigue to heart attacks, some after 1st dose, some 2nd (heart attack), most after booster. All told by quacks that its nothing to do with the vaccine.

Tell them from me they should do so. Frankly, I think not reporting side effects like that is worse for everyone than not having a vaccine. Have they even told their GPs? Have they told their GPs about each other?

Edit reread your post.
 

olafthered

LE
Book Reviewer
No they dont want to make a fuss, B-i-L did but hes in USA on their version.

SWMBO who is an accupuncturist has several patients with bad reactions,ranging from debilitataing fatigue to heart attacks, some after 1st dose, some 2nd (heart attack), most after booster. All told by quacks that its nothing to do with the vaccine.

Am I the only one who is chuckling about an Acupuncturist calling medical professionals quacks?
 
This is a list just from my family, of course its nothing to do with the vaccine, just coincidence
Mother: TIA after booster
Mother's cousin: TIA after booster
Father in law: TIA after 2nd jab, he refused booster
Brother in law : TIA after booster
Father: unexplainable rectal bleeding,after booster, no cancer found with endoscopy and colonoscopy, cause unknown.
Your family sounds weak.
 
This is a list just from my family, of course its nothing to do with the vaccine, just coincidence
Mother: TIA after booster
Mother's cousin: TIA after booster
Father in law: TIA after 2nd jab, he refused booster
Brother in law : TIA after booster
Father: unexplainable rectal bleeding,after booster, no cancer found with endoscopy and colonoscopy, cause unknown.

Hmm. Something doesn’t add up.

We’ve all families. Most have have had 1, 2 and boosters. How many are that amount of TIA?

It doesn’t add up.
 
Hmm. Something doesn’t add up.

We’ve all families. Most have have had 1, 2 and boosters. How many are that amount of TIA?

It doesn’t add up.
TIA is related to VITT - the AZ (and J&J) blood clot issue. It is possible that there is a genetic link such that members of the same family who share a common genetic condition are more at risk from it. They think it may be an auto-immune issue or something like that.

Chances of VITT from the AZ vaccine of course are far lower than the risk of blood clots from the virus.

One factor to keep in mind is that TIA is not uncommon in older people who have common genetic predispositions to it, so it occurring in a group of related people of similar age is not exceptional. Usually you don't hear about it because most people don't broadcast their health problems.
 
Had two astra with little problem apart from ache at site of jab, had booster of Pfizer and nothing again apart from slight ache at site. Other half felt like.crap for two days after her astras her booster was Pfizer and no issues.
N.B. No noticeable improvement in phone reception for those of a tinfoil persuasion
 

TomB

Old-Salt
I work as SCN in a NHS hospital so am aware of literally hundreds of colleagues who have been triple jabbed.

A few have felt generally unwell / headache for a day or 2 but the majority have had the usual very minor side effects that you would normally get with similar vaccinations. (Sore arm/ feeling slightly grotty for a day or so).

I'm not aware of anyone who has had a serious adverse reaction.


Having said that, one nurse was involved in a RTC just 7 weeks after her third injection & sustained a nasty ankle injury.

Coincidence?? ..... I think not
 
Still serving so I've had all 3 jabs from military nurses. They are trained to aspirate and I asked them to after seeing John Campbells youtube videos. I believe this is not the case if you've been to a civvy GP Surgery.
 

Gavrillo

Clanker
After my second AZ jab last may, I started having drenching night sweats which was one of my symptoms of NH lymphoma so had blood test, bloods result all over the place. About 3 weeks later had a CT scan and more bloods, everything then looked normal and night sweats stopped, my consultant said not to worry as must have been side affects of jab (my immune system is seriously farked - so not that surprising). I have had two AZ and two Pfizer and will have as many vaccines as I am offered as with a suppressed immune system I can't be too careful .
 
I work as SCN in a NHS hospital so am aware of literally hundreds of colleagues who have been triple jabbed.

A few have felt generally unwell / headache for a day or 2 but the majority have had the usual very minor side effects that you would normally get with similar vaccinations. (Sore arm/ feeling slightly grotty for a day or so).

I'm not aware of anyone who has had a serious adverse reaction.


Having said that, one nurse was involved in a RTC just 7 weeks after her third injection & sustained a nasty ankle injury.

Coincidence?? ..... I think not
It's not really the point, your data set is tiny. To say there aren't serious adverse reactions is illogical and simply not true. I think we quietly come to acknowledge that this is the case, which is fine as the moon howling anti vaxers must be kept at bay.
 

Gavrillo

Clanker
It's not really the point, your data set is tiny. To say there aren't serious adverse reactions is illogical and simply not true. I think we quietly come to acknowledge that this is the case, which is fine as the moon howling anti vaxers must be kept at bay.
I mentioned above the night sweats but should have added that if the vaccine had that affect on my immune system I hate to think what the virus would do to me unvaccinated. (I'm in no hurry to find out how it will affect me vaccinated either).
 
I had my third jab on Tuesday. This was a booster (half dose) of Moderna. The first two jabs were Pfizer-Biontech.

I felt no pains or problems at first, but after about an hour or so I felt a bit dizzy and tired and so went to bed for the rest of the day. I now have very slight soreness at the injection site if I rub it.

This is more or less the same as I felt for the first jab of Pfizer-Biontech. For the second jab I had no symptoms other than a slight soreness at the injection site.
 
This is a list just from my family, of course its nothing to do with the vaccine, just coincidence
Mother: TIA after booster
Mother's cousin: TIA after booster
Father in law: TIA after 2nd jab, he refused booster
Brother in law : TIA after booster
Father: unexplainable rectal bleeding,after booster, no cancer found with endoscopy and colonoscopy, cause unknown.

Are they all professional footballers by any chance?

 

New Posts

Latest Threads

Top